MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP WRIST FUSION STANDARD BEND PLATE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP WRIST FUSION STANDARD BEND PLATE; PLATE, FIXATION, BONE
Model Number 04.110.150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Additional contact person: or head nurse, (b)(6).(b)(4).The reported event required medical/surgical intervention to preclude permanent damage to a body structure.The implant was reported to have failed post-operatively.There is no report of device malfunction.A review of the device history record.Device history lot.Part number: 04.110.150.Lot number: h582221.Part manufacture date: 06-mar-201.8 manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of ti lcp wrist fusion standard bend plate product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch null, device history review this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the valley health medical center from pathology department got a reposition with information from the doctor involved in a case.A titanium wrist fusion standard bend plate was removed and must go to the company for analysis.It is unknown if there was surgical delay.Procedure outcome and patient status were unknown.Concomitant device reported: unk - screws: trauma (part # unknown, lot # unknown, quantity # unknown).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI LCP WRIST FUSION STANDARD BEND PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8866245
Report Number2939274-2019-59545
Device Sequence Number11451721
Product Code HRS
UDI-Device Identifier10886982100320
UDI-Public(01)10886982100320
Combination Product (Y/N)N
PMA/510(K) Number
K042355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.110.150
Device Catalogue Number04.110.150
Device Lot NumberH582221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;